Volume 4, Issue 5, October 2016, Page: 217-224
Robust Control for Discrete-Time Singular Marovian Jump Systems with Partly Unknown Transition Rates
Yuhong Liu, School of Aeronautics and Astronautics, University of Electronic Science and Technology of China, Chengdu, China
Hui Li, School of Aeronautics and Astronautics, University of Electronic Science and Technology of China, Chengdu, China
Qishui Zhong, School of Aeronautics and Astronautics, University of Electronic Science and Technology of China, Chengdu, China
Shouming Zhong, School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, China;Key Laboratory for Neuroinformation of Ministry of Education, University of Electronic Science and Technology of China, Chengdu, China
Received: Sep. 19, 2016;       Published: Sep. 23, 2016
DOI: 10.11648/j.sjams.20160405.14      View  2524      Downloads  66
Abstract
This study investigates the problem of robust control for a class of discrete-time singular Marovian jump systems with partly unknown transition rates. Linear matrix inequality (LMI)-based sufficient conditions for the stochastic stability and robust control are developed. Then, a static output feedback controller and a robust static output feedback controller are designed to make sure the closed-loop systems are piecewise regular, causal and stochastically stable. Finally, numerical examples are presented to demonstrate the effectiveness and advantages of the theoretical results.
Keywords
Robust Control, Partly Unknown Transition Rates, Singular Markovian Jump Systems
To cite this article
Yuhong Liu, Hui Li, Qishui Zhong, Shouming Zhong, Robust Control for Discrete-Time Singular Marovian Jump Systems with Partly Unknown Transition Rates, Science Journal of Applied Mathematics and Statistics. Vol. 4, No. 5, 2016, pp. 217-224. doi: 10.11648/j.sjams.20160405.14
Reference
[1]
P. Bikash, C. Balarko, Robust Control in Power Systems, Berlin, Springer, 2005.
[2]
T. Kaczorek, "Singular fractional linear systems and electrical circuits", International Journal of Applied Mathematics and Computer Science, vol. 21, no. 2, pp. 379–384, Jun 2011.
[3]
J. Zhang, Control of Generalized Economic Systems, Beijing, Tsinghua Press, 1990.
[4]
Q. Zhang, C. Liu, X. Zhang, Complexity, analysis and control of singular biological systems, London.
[5]
L. Dai, Singular Control Systems, New York, Springer, 1989. (2004) 568-574.
[6]
S. Xu, J. Lam, Robust Control and Filtering of Singular Systems, Berlin, Springer, 2006.
[7]
S. Xu, B. Song, J. Lu, J. Lam, "Robust stability of uncertain discrete-time singular fuzzy systems", Fuzzy Sets and Systems, vol. 158, no. 20, pp. 2306–2316, October 2007.
[8]
S. Xu, J. Lam, C. Yang, "Robust H ∞ control for discrete singular systems with state delay and parameter uncertainty", dynamics of continuous. Discrete And Impulsive Systems SeriesB: Application And Al-gorithm, vol. 9, no. 4, pp. 539-554, 2002.
[9]
S. Ma, C. Zhang, Z. Cheng, "Delay-dependent robust H ∞ control for uncertain discrete-time singular systems with time-delay", Journal of Computational and Applied Mathematics, vol. 217, no. 1, pp. 194–211, July 2008.
[10]
A. Trofino-Neto, V. Kucera, "Stabilization via static output feedback", IEEE Trans. Autom. Control, vol. 38, no. 5, pp. 764–765, May 1993.
[11]
Y. Cao, J. Lam, "Stochastic stabilizability and H ∞ control for discrete-time jump linear systems with time delay", Journal of the Franklin Institute, vol. 336, no. 8, pp. 1263–1281, November 1999.
[12]
Y. Cao, J. Lam, "Robust H ∞ control of uncertain Markovian jump systems with time-delay", IEEE Trans. Autom. Control, vol. 45, no. 1, pp. 77–83, January 2000.
[13]
W. Chen, Z. Guan, P. Yu, "Delay-dependent stability and H ∞ control of uncertain discrete-time Markovian jump systems with mode-dependent time delays", Systems & Control Letters, vol. 52, no. 5, pp. 361–376, August 2004.
[14]
F. Weng, W. Mao, "Delay-rang-dependent and delay-distribution-independent stability criteria for discrete-time singular Markovian jump systems", International Journal of Control, Automation and Systems, vol. 11, no. 2, pp. 233-242, April 2013.
[15]
P. Shi, E. K. Boukas, K. Agarwal, "Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay", IEEE Trans. Autom. Control, vol. 44, no. 11, pp. 2139–2144, 1999.
[16]
M. Karan, P. Shi, C. Kaya, "Transition probability bounds for the stochastic stability robustness of continuous- and discrete-time Markovian jump linear systems", Automatica, vol. 42, no. 12, pp. 2159–2168, December 2006.
[17]
P. Shi, E. K. Boukas, K. Agarwal, "Kalman filtering for continuous-time uncertain systems with Markovian jumping parameters", IEEE Trans. Automat. Control, vol. 44, no. 8, pp. 1592–1597, 1999.
[18]
S. Xu, T. Chen, J. Lam, "Robust H ∞ filtering for uncertain Markovian jump systems with mode-dependent time-delays", IEEE Trans. Automat. Control, vol. 48, no. 5, pp. 900–907, 2003.
[19]
J. Xiong, J. Lam, H. Gao, W. Daniel, "On robust stabilization of Markovian jump systems with uncertain switching probabilities", Automatica, vol. 41 no. 5, p-p. G. Wang, "Robust Stabilization of Singular Markovian Jump Systems with Uncertain Switching", International Journal of Control, Automation, and Systems, vol. 11, no. 1, pp. 188–193, February 2013.897–903, May 2005.
[20]
X. Zhao, Q. Zeng, "Delay-dependent H ∞ performance analysis for Markovian jump systems with mode-dependent time varying delays and partially known transition rates", International Journal of Control, Automation, and Systems, vol. 8, no. 2, pp. 482–489, April 2010.
[21]
X. Yao, L. Guo, "Disturbance attenuation and rejection for discrete-time Markovian jump systems with lossy measurements", Information Sciences, vol. 278, pp. 673–684, September 2014.
[22]
Y. Zhang, P. Shi, S. K. Nguang, J. Zhang, H. R. Karimi, "Finite-time boundedness for uncertain discrete neural networks with time-delays and Markovian jumps", Neurocomputing, vol. 140, pp. 1–7, September 2014.
[23]
L. Zhang, E. K. Boukas, "Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities", Automatica, vol. 45, no. 2, pp. 463–468, February 2009.
[24]
G. Wang, Q. Zhang, V. Sreeram, "Partially mode-dependent H ∞ filtering for discrete-time Markovian jump systems with partly unknown transition probabilities", SignalProcessing, vol. 90, no. 2, 548–556, February 2010.
[25]
L. Zhang, J. Lam, "Necessary and Sufficient Conditions for Analysis and Synthesis of Markov Jump Linear Systems With Incomplete Transition Descriptions". IEEE Trans, Automat. Control, vol. 55, no. 7, pp. 1695–1701, 2010.
[26]
N. K. Kwon, B. Y. Park, P. G. Park, Less conservative stabilization conditions for Markovian jump systems with incomplete knowledge of transition probabilities and input saturation [J]. Optimal Control Applications and Methods, 2016.
[27]
Y. G. Kao, C. H. Wang, New delay-dependent stability of Markovian jump neutral stochastic systems with general unknown transition rates [J]. International Journal of Systems Science, 47 (11): 2499-2509, 2016.
Browse journals by subject